An Existence Result for Simple Inductive Limits of Interval Algebras.
Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 125-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Elliot triples, noncyclic dimension group, extreme boundary of the state space, Choquet simplex, unital -algebra, inductive limit of finite direct sums of matrix algebras
@article{MS2_1994__74_1_167285,
author = {Jesper Villadsen},
title = {An {Existence} {Result} for {Simple} {Inductive} {Limits} of {Interval} {Algebras.}},
journal = {Mathematica Scandinavica},
pages = {125--136},
year = {1994},
volume = {74},
number = {1},
zbl = {0902.46036},
url = {http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167285/}
}
Jesper Villadsen. An Existence Result for Simple Inductive Limits of Interval Algebras.. Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 125-136. http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167285/